MathSciNet Relay Station
MathSciNet bibliographic data
MR2550147 (2010m:54031) 54F45 (54C25 54E35 57N35)
Olson, Eric J.; Robinson, James C. Almost bi-Lipschitz embeddings and almost homogeneous sets. Trans. Amer. Math. Soc. 362 (2010), no. 1, 145–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement